Our expert says:
Almost no medication is meant to be taken with alcohol, and I'd strongly advice you not to overdo it while you are taking medication. Very few antibiotics are affected by alcohol, but you, the person who's combining them may very well be affected. Some products, such as metronidazole can cause, amongst others, extreme nausea if taken together with even a little bit of alcohol. If you're taking drugs that that has an effect on the CNS the concomitant use of alcohol may lead to severe CNS depression. In general - If you are on medication be responsible and try to limit your alcohol intake.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.